Communications in Mathematical Physics

Monodromy- and spectrum-preserving deformations. I

Hermann Flaschka and Alan C. Newell

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 76, Number 1 (1980), 65-116.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103908189

Mathematical Reviews number (MathSciNet)
MR0588248

Zentralblatt MATH identifier
0439.34005

Subjects
Primary: 35Q20: Boltzmann equations
Secondary: 14D05: Structure of families (Picard-Lefschetz, monodromy, etc.) 58F07 81C05

Citation

Flaschka, Hermann; Newell, Alan C. Monodromy- and spectrum-preserving deformations. I. Comm. Math. Phys. 76 (1980), no. 1, 65--116. https://projecteuclid.org/euclid.cmp/1103908189


Export citation